# SDR SWIA200312534

- Difficulty date: October 19, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 265 hours, 189 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY RETURN TO FIELD AFTER TAKEOFF BECAUSE OF APU FIRE INDICATION.  APU FIRE INDICATION REMAINED AFTER APU BOTTLE FIRED.  INDICATION WENT OUT WHEN THRUST LEVERS BROUGHT BACK TO ABOUT 60 PERCENT N1.  FOUND UPPER CLAMP ON APU LCV FAULTY.  REMOVED AND REPLACED UPPER CLAMP ON LCV AS REQUIRED.  OPS CHECK GOOD IAW MM 49-51-01.
